# SDR 95ZZZX845

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31029
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C-3B, FOUND CRUSHED TRAILING EDGE OF NR 2 TRAILING EDGE FLAP, OUTBOARD END.  REMOVED DAMAGED WEDGE AND INSTALLED NEW SECTION PER SRM 57-54-00, PAGE 12.  AIRCRAFT TOTAL TIME:  63,846 HOURS; 31,029 CYCLES.
